MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G156
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Data Problem (3196)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system was interrogated with a programmer that had an inaccurate date and time group.Ts discussed the programmer would need to be evaluated to resolve this.It was also noted this crt-d system exhibited high out of range pacing impedance measurements on the right atrial (ra) lead.Technical services (ts) noted the atrial tachy response (atr) episode showed non-physiologic noise and discussed it was probable early signs of a lead fracture.It was also noted the patient reported not feeling well recently.The patient was scheduled for an in-clinic interrogation to synch the programmer with the accurate date and time.No additional adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50715895
Report Number2124215-2026-48440
Device Sequence Number21295076
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)191221
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/21/2019
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number379067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale